# SDR DALA2023121510292

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON LOWER/UPPER SURFACE OF STRINGER LBL 10.45 BTW STA 1340 TO STA 1445 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00519: STRINGER LBL 10.45 BTW STA 1340 TO STA 1445 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40. (0107678)
